# SDR HYIA20250725001

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 38,029 hours, 44,290 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 529202930
- Condition: Cracked
- Location: Zone 400
- Part time: 19,985 hours, 13,258 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NONDESTRUCTIVE TESTING AS NOTED IN CESSNA SUPPLEMENTAL INSPECTION DOCUMENT (SID) 57-10-16, A CRACK WAS DISCOVERED ON THE RIGHT HAND INBOARD NACELLE FITTING (OEM P/N: 5292029-30) THIS CRACK MEASURES APPROXIMATELY .104 INCHES LONG ON THE LOWER OUTBOARD LEG OF THE FITTING. THIS CRACK IS NOT DETECTABLE VISUALLY BUT, IS CONSISTENT WITH OTHERS FOUND USING THE LIGHTED BORESCOPE INSPECTION TECHNIQUE (TEXTRON MEL54-02R2) TO SATISFY THE REQUIREMENT OF AD 2017-10-09. PREVIOUS COMPLIANCE WITH SID 57-10-16 WAS ACCOMPLISHED AT 37573.0 ACTT (456.4 FLIGHT HOURS AGO). THIS FITTING WILL BE REMOVED AND REPLACED USING NEW PARTS.
